# SDR CA010906020

- Difficulty date: August 7, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 33,676 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1211313010
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, R
- Precautionary procedure: E

## Discrepancy

(CAN) COMPRESSOR STALL 25 MINUTES BEFORE LANDING IN TORONTO, AIRCRAFT DECLARED AN EMERGENCY LANDING, THE CREW RE-STARTED THE ENGINE AND LANDED SAFELY WITH NO INCIDENT. AIRCRAFT REMOVED FROM SERVICE FOR TROUBLESHOOTING AND RECTIFICATION.FOUND TO BE THE VARIABLE STATOR ACTUATOR AT FAULT.REPLACED THE VARIABLE STATOR ACTUATOR.
